# SDR SWAA2014091832076

- Difficulty date: September 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 36,036 hours, 21,090 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SHELF WIGGLE PLATE CRACKED AT RSS 261.  R & R PLATE IAW SRM.
